# SDR AALA202511186108

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 30,804 hours, 12,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY LIGHT FOR ROW 28 INOPERATIVE. MAINTENANCE FOUND 2 CONNECTORS DISCONNECTED TO THE LIGHT, RE-CONNECTED THE CONNECTORS TO THE LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11 WITH NO ISSUES NOTED.
